International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 1, Pages 109-117

On real hypersurfaces in quaternionic projective space with 𝒟-recurrent second fundamental tensor

Young Jin Suh1 and Juan De Dios Pérez2

1Department of Mathematics, Kyungpook University, Taegu 702-701, Korea
2Departamento de Geometría y Topología, Facultad de Ciencias, Universidad de Granada, Granada 18071, Spain

Received 5 May 1997; Revised 16 October 1997

Copyright © 1999 Young Jin Suh and Juan De Dios Pérez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper, we give a complete classification of real hypersurfaces in a quaternionic projective space QPm with 𝒟-recurrent second fundamental tensor under certain condition on the orthogonal distribution 𝒟.